# SDR ABXA2022061166

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767
- Aircraft serial: 24531
- Aircraft time: 94,397 hours, 34,921 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AUTOTHROTTLES DID NOT ADVANCE TO N1 POWERSETTING FOR TAKE-OFF. ABORTED TAKE OFF AT 40 KTS AND RETURNED TO BLOCK. AIRCRAFT WAS GROUNDED BY MAINTENANCE. MAINTENANCE RESET THE AUTO-THROTTLE COMPUTER CIRCUIT BREAKERS. PERFORMED MCDP AUTO-THROTTLE TESTS REF B767 AMM 22-33-01 + 22-00-02. ALL TESTS NORMAL. AIRCRAFT RETURNED TO SERVICE.
